Periods while Pregnant
Depo-Provera
Menstruation

How long can you bleed after stopping Depo-Provera and when does your period become regular?

323334

Top Answer
User Avatar
Wiki User
Answered
2006-07-31 01:24:10
2006-07-31 01:24:10

It depends on how long you were on the shot and what your overall health is. The longer you were on the shot, the longer it will probably take for you to get your period again. Once you get your period, it may take several months to regulate itself again. Hang in there and thing should return to normal within 6-24 months.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


Some women have a regular period immediately after stopping depo, and for others it may take 18 months. The average is 11 months.

After stopping the contraceptive implant, your menstrual cycle will return to its previous pattern (whether regular or irregular) in four to six weeks.

Depoprovera will not make you pregnant for months.

You may bleed for days, weeks, or months after stopping Depo-Provera. Your period is likely to become regular again anywhere from one to eighteen months after the last injection. The average time to the first normal period is 11 months.

Yes, stopping Depo Prover will affect your period. Some women may have spotting, and others may not get a regular period for up to 18 months. The average return to fertility is 11 months after stopping Depo Provera.

Your body has to go back into a normal cycle after stopping the pill so it make take a cycle or two for your period to become regular. Go see your doctor to help you with this.

Actually, it can take up to 3 years for her period to become regular.

After the last shot of Depo Provera, it can take over 6 months for the drug to leave the body.But you should start another form of birth control after 6-12 weeks after your last shot.

Once your periods are regular after stopping depo provera, you can probably get pregnant. YOu can also get pregnant just before your first normal period.

No, your period becomes more absent with time on Depo Provera, not regular.

A short period is common when stopping hormonal birth control. Your regular period should return in four to six weeks.

If you're stopping the non-hormonal IUD, like Paragard, you'll get your period on your usual schedule. If you're stopping a hormonal IUD like Mirena or Skyla, you'll get your period in four to six weeks if your periods were regular before starting the IUD. If you had irregular periods before using the IUD, you'll probably return to your previous irregularity.

Your period stops when you become pregnant. Some women do bleed a little while pregnant but it is not a regular period and a doctor should be consulted.

Yes, it is very normal, you might even end up with a regular period after stopping the pill.

You will experience a withdrawal bleed within 7 days of stopping the pill. To get a regular, natual period it may take 3 months but usually a lot less.

After stopping birth control, your period is likely to return to its previous pattern. If you were irregular prior to starting the pill, you're likely to be irregular after you stop.

Your period may be delayed after stopping the patch. If you had unprotected sex after stopping the patch, take a pregnancy test. If you don't' want to get pregnant, find a new effective methods of birth control.

Depo Provera hormones will leave your body within weeks of stopping Depo Provera. Your regular period may return immediately or up to 18 months later; the average is 11 months.

No, it's not possible to miss your period if you just have a crush on someone. Not even being in love makes you miss it, only being pregnant. And when you first get your period they are not regular, it takes a while for them to become regular.

It's possible, but unlikely, to get pregnant on Depo Provera. After stopping Depo Provera, you can get pregnant before your next period starts.

Yes it can. Discontinuing the patch will likely change your regular cycle, usually by delaying the onset of menses right after going off it. What appears to be a "missed" period is likely a long-delayed one. Yes it definitely can. You can have irregular periods for 3 months AFTER stopping the patch.

It can take up to three months for your period to return after stopping hormonal birth control such as depo provera or the pill. Any longer than this and you should talk to your doctor. Even if you do not have your period, you can still become pregnant so should take precautions if you are not trying to conceive.

some women usually get their period a month to a couple months after stopping the mini pill. 1-3 months!!


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.